Title: The structure of the (outer) automorphism group of a Bieberbach group
Authors: Malfait, Wim ×
Szczepanski, A #
Issue Date: Mar-2003
Publisher: Kluwer academic publ
Series Title: Compositio mathematica vol:136 issue:1 pages:89-101
Abstract: Referring to Tits' alternative, we develop a necessary and sufficient condition to decide whether the normalizer of a finite group of integral matrices is polycyclic-by-finite or is containing a non-Abelian free group. This result is of fundamental importance to conclude whether the (outer) automorphism group of a Bieberbach group is polycyclic-by-finite or has a non-cyclic free subgroup.
ISSN: 0010-437X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Mathematics, Campus Kulak Kortrijk
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science